# SDR DL75A992796

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: RPS1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR TRACK EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY.
